MathSciNet Relay Station
MathSciNet bibliographic data
MR2866189 22E45 (22E15)
Styrt, O. G. On the orbit space of a three-dimensional compact linear Lie group. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 75 (2011), no. 4, 165--188; translation in Izv. Math. 75 (2011), no. 4, 815–836
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement